DOI 10.1016/j.ajem.2021.03.066
Hydroxyzine-induced priapism.
Аннотация
Priapism is a severe urologic condition requiring emergency management. Ischemic priapism is the most common subtype which is characterized by a long-lasting, painful, and rigid erection which can be caused by medications with alpha-adrenergic properties such as hydroxyzine. Typically, medication-induced priapism is reported at therapeutic doses and few case reports exist implicating medication overdose as the cause. We report a case of a patient taking hypercompliant doses of hydroxyzine hydrochloride for worsening insomnia (200-600 mg), including the night before admission. Blood-gas analysis of blood from the right corpora was completed and revealed a pH of 6.736, pCO2 of 147, HCO3 of 18.6 and a base excess of 17.7. The patient required aspiration and 560 μg of intracavernosal phenylephrine to achieve sustained detumescence. Emergency physicians should be aware of this risk as priapism is a medical emergency and this is the first report with hydroxyzine after an intentional overdose to our knowledge.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.